Mathematical Analysis of the Global Dynamics of a Model for HIV Infection of CD4+ T Cells
A mathematical model that describes HIV infection of CD4+ T cells is analyzed. Global dynamics of the model is rigorously established. We prove that, if the basic reproduction number R0 1, the HIV infection is cleared from the T-cell population; if R0 > 1, the HIV infection persists. For an open set of parameter values, the chronic-infection equilibrium P* can be unstable and periodic solutions may exist. We establish parameter regions for which P* is globally stable.
Wang, L., & Li, M. Y. (2006). Mathematical analysis of the global dynamics of a model for HIV infection of CD4+ T cells. Mathematical Biosciences, 200(1), 44-57. doi:DOI: 10.1016/j.mbs.2005.12.026